# SDR SWAA2020060379612

- Difficulty date: May 19, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65161
- Part serial: SA002099
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN 14079 FOUND FORWARD SERVICE DOOR NR 4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.  FORWARD SERVICE DOOR NR 4 LOWER BEAM WAS REPLACED ON WORK ORDER 533364 (POS FSD TAG NR 703139, PN OFF 141A6516-1, SN OFF SA002099, PN ON 141A0516-18M AND SN ON SA002099)
